# SDR DALA13044256711

- Difficulty date: September 1, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER CHORD PREVIOUS REPAIR AT STA 1640 AT RBL -2 AND RBL-15.  RG9, STA 1640 FLOORBEAM UPPER CHORD HAS CORROSION AT RBL 2 AND RBL  15. REMOVED UPPER CHORD FLOORBEAM RBL 24 TO LBL 24 ACCOMPLISHED PERMANENT REPAIR.
